Alert archive / South Dakota / Wind Advisories in 2014
Wind Advisory 18, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Apr 23, 2014, 4:12 AM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2014, 4:12 AM CDT (09:12 UTC)
- Expired
- Apr 23, 2014, 6:45 PM CDT
- In force
- 15 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2534 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
497 WWUS73 KABR 230912 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 412 AM CDT WED APR 23 2014 ...STRONG SOUTHEAST WINDS TODAY... SDZ003-004-009-015-016-033>035-045-048-231500- /O.NEW.KABR.WI.Y.0018.140423T0912Z-140423T1500Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 412 AM CDT WED APR 23 2014 /312 AM MDT WED APR 23 2014/ ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING. * TIMING...STRONG AND GUSTY SOUTHEAST WINDS ARE EXPECTED THROUGH MID MORNING...BEFORE SWITCHING AROUND TO THE NORTHWEST BEHIND A COLD FRONT THIS AFTERNOON. * WINDS...SOUTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ005-006-010-017-018-036-037-051-232100- /O.NEW.KABR.WI.Y.0018.140423T0912Z-140423T2100Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON 412 AM CDT WED APR 23 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * TIMING...STRONG AND GUSTY SOUTHEAST WINDS ARE EXPECTED THROUGH THE AFTERNOON...BEFORE SWITCHING AROUND TO THE NORTHWEST BEHIND A COLD FRONT THIS EVENING. * WINDS...SOUTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ039-046-SDZ007-008-011-019>023-232115- /O.NEW.KABR.WI.Y.0018.140423T1500Z-140424T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 412 AM CDT WED APR 23 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...STRONG AND GUSTY SOUTHEAST WINDS ARE EXPECTED THROUGH THIS EVENING...BEFORE SWITCHING AROUND TO THE NORTHWEST BEHIND A COLD FRONT TONIGHT. * WINDS...SOUTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SERR
4 follow-up statements
677 WWUS73 KABR 231456 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 956 AM CDT WED APR 23 2014 ...STRONG SOUTHEAST WINDS TODAY... SDZ003-015-033>035-045-048-231600- /O.EXP.KABR.WI.Y.0018.000000T0000Z-140423T1500Z/ CORSON-DEWEY-STANLEY-SULLY-HUGHES-JONES-LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE... FORT PIERRE...ONIDA...PIERRE...MURDO...PRESHO 956 AM CDT WED APR 23 2014 /856 AM MDT WED APR 23 2014/ ...WIND ADVISORY WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS MORNING... $$ SDZ004-009-016-231800- /O.EXT.KABR.WI.Y.0018.000000T0000Z-140423T1800Z/ CAMPBELL-WALWORTH-POTTER- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...GETTYSBURG 956 AM CDT WED APR 23 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * TIMING...STRONG AND GUSTY SOUTHEAST WINDS ARE EXPECTED THROUGH THE LATE MORNING HOURS...BEFORE SWITCHING AROUND TO THE NORTHWEST BEHIND A COLD FRONT THIS AFTERNOON. * WINDS...SOUTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ039-046-SDZ007-008-011-019>023-240000- /O.CON.KABR.WI.Y.0018.140423T1500Z-140424T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 956 AM CDT WED APR 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...STRONG AND GUSTY SOUTHEAST WINDS ARE EXPECTED THROUGH THIS EVENING...BEFORE SWITCHING AROUND TO THE NORTHWEST BEHIND A COLD FRONT TONIGHT. * WINDS...SOUTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ005-006-010-017-018-036-037-051-232100- /O.CON.KABR.WI.Y.0018.000000T0000Z-140423T2100Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON 956 AM CDT WED APR 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * TIMING...STRONG AND GUSTY SOUTHEAST WINDS ARE EXPECTED THROUGH THE AFTERNOON...BEFORE SWITCHING AROUND TO THE NORTHWEST BEHIND A COLD FRONT THIS EVENING. * WINDS...SOUTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
365 WWUS73 KABR 231756 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1256 PM CDT WED APR 23 2014 ...STRONG SOUTHEAST WINDS TODAY... SDZ004-009-016-231900- /O.EXP.KABR.WI.Y.0018.000000T0000Z-140423T1800Z/ CAMPBELL-WALWORTH-POTTER- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...GETTYSBURG 1256 PM CDT WED APR 23 2014 ...WIND ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... $$ MNZ039-046-SDZ007-008-011-019>023-240000- /O.CON.KABR.WI.Y.0018.000000T0000Z-140424T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1256 PM CDT WED APR 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...STRONG AND GUSTY SOUTHEAST WINDS ARE EXPECTED THROUGH THIS EVENING...BEFORE SWITCHING AROUND TO THE NORTHWEST BEHIND A COLD FRONT TONIGHT. * WINDS...SOUTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ005-006-010-017-018-036-037-051-232100- /O.CON.KABR.WI.Y.0018.000000T0000Z-140423T2100Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON 1256 PM CDT WED APR 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * TIMING...STRONG AND GUSTY SOUTHEAST WINDS ARE EXPECTED THROUGH THE AFTERNOON...BEFORE SWITCHING AROUND TO THE NORTHWEST BEHIND A COLD FRONT THIS EVENING. * WINDS...SOUTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
802 WWUS73 KABR 232057 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 357 PM CDT WED APR 23 2014 ...STRONG SOUTHEAST WINDS TODAY... SDZ005-006-010-017-018-036-037-051-232200- /O.EXP.KABR.WI.Y.0018.000000T0000Z-140423T2100Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON 357 PM CDT WED APR 23 2014 ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... $$ MNZ039-046-SDZ007-008-011-019>023-240000- /O.CON.KABR.WI.Y.0018.000000T0000Z-140424T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 357 PM CDT WED APR 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...STRONG AND GUSTY SOUTHEAST WINDS ARE EXPECTED THROUGH THIS EVENING...BEFORE SWITCHING AROUND TO THE NORTHWEST BEHIND A COLD FRONT TONIGHT. * WINDS...SOUTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
400 WWUS73 KABR 232345 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 645 PM CDT WED APR 23 2014 MNZ039-046-SDZ007-008-011-019>023-240045- /O.CAN.KABR.WI.Y.0018.000000T0000Z-140424T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 645 PM CDT WED APR 23 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Apr 23, 12:40 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 23, 12:40 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1240 AM CDT WED APR 23 2014 .UPDATE... AVIATION DISCUSSION UPDATED BELOW. SOME WAA SHOWERS IN CENTRAL SD THIS EVENING WILL CONTINUE TO EXPAND AS THEY LIFT NORTHEAST THROUGH THE NIGHT WITH SOME THUNDERSTORMS POSSIBLE. THE BEST CHANCES OF PRECIPITATION WILL CONTINUE TO BE ACROSS NORTHEAST SD AND WEST CENTRAL MN MAINLY AFTER MIDNIGHT. CURRENT FORECAST LOOKS GOOD. && .PREVIOUS DISCUSSION... .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT UPPER LEVEL RIDGING CURRENTLY OVER THE AREA WILL GET PUSHED EAST LATER TONIGHT AS A FAIRLY STRONG SHORTWAVE TRACKS ACROSS THE ROCKIES AND TO THE WESTERN DAKOTAS. THE WAVE SWINGS OVER THE NORTHERN PLAINS WEDNESDAY INTO WEDNESDAY NIGHT BEFORE TRACKING EASTWARD AHEAD OF ANOTHER RIDGE. AT THE SURFACE...A SOMEWHAT TIGHT PRESSURE GRADIENT HAS SET UP OVER MAINLY THE WESTERN CWA THIS AFTERNOON. WIND SPEEDS HAVE APPROACHED WIND ADVISORY CRITERIA ALONG AND WEST OF THE MISSOURI RIVER...BUT HAVE NOT QUITE REACHED IT. THE STRONG SOUTHERLY FLOW WILL BRING MOISTURE UP INTO THE REGION LATER TONIGHT...ALONG WITH AN INTENSIFYING LOW LEVEL JET...AND MAY SEE SOME PRECIPITATION DEVELOP...MAINLY AFTER MIDNIGHT. WILL SEE SOME INCREASE IN INSTABILITY ON WEDNESDAY...ESPECIALLY ACROSS THE SOUTHERN AND EASTERN CWA. THEREFORE...WILL KEEP THE MENTION OF THUNDERSTORMS IN FOR BOTH TONIGHT AND WEDNESDAY. LIMITED MOISTURE AND LACK OF COHESIVENESS BETWEEN THE FRONTAL PASSAGE AND LOW LEVEL JET TIMING SHOULD MEAN NO SEVERE WEATHER. MAY SEE SOME GUSTINESS IN THE WINDS WITH THE FRONTAL BOUNDARY PASSAGE WEDNESDAY AFTERNOON...BUT IT DOES NOT LOOK TO LAST VERY LONG...THEREFORE HAVE OPTED TO NOT ISSUE ANY WIND HEADLINES AT THIS TIME. THE PRECIPITATION CHANCES MAY END FOR A TIME WEDNESDAY NIGHT INTO THURSDAY AS THE DRY SLOT AFFECTS THE AREA...THEN MAY SEE WRAP AROUND PRECIPITATION OVER THE EASTERN CWA ON THURSDAY. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD...WITH HIGHS MAINLY IN THE 60S AND OVERNIGHT LOWS IN THE MID 30S AND 40S. .LONG TERM...FRIDAY THROUGH TUESDAY QUITE A BIT OF UNCERTAINTY IN THE EXTENDED FORECAST...EVEN AS EARLY AS FRIDAY TO KICK THINGS OFF. MODELS SHOW QUITE A SPREAD IN 850 MB TEMPS...WHICH WILL ULTIMATELY AFFECT HIGH TEMPERATURES. GFS AND GEM ARE COOLER ALOFT...WITH 850 MB TEMPS SNEAKING DOWN TO AROUND ZERO DEGREES CELSIUS OR JUST UNDER ACROSS THE NORTHERN COUNTIES...WHEREAS THE EC REMAINS MILD WITH READINGS AS HIGH AS +8 CELSIUS. GENERALLY TOOK A MIDDLE ROAD APPROACH AT THIS POINT FOR HIGH TEMPS ACROSS THE NORTH ON FRIDAY. FOCUS THEN TURNS TO THE APPROACHING STORM SYSTEM FOR THE WEEKEND INTO EARLY NEXT WEEK. MODELS SHOWING A PRETTY POTENT LOW PRESSURE SYSTEM KICKING OUT INTO THE NORTHERN PLAINS WITH A GOOD AMOUNT OF MOISTURE AS WELL. MODELS ARE ACTUALLY IN FAIR AGREEMENT IN REGARDS TO THE STRENGTH AND TRACK OF THE LOW EVEN THIS FAR OUT...THERE ARE JUST SOME TIMING ISSUES TO DEAL WITH STILL. DID NOT STRAY TOO FAR FROM INHERITED ALLBLEND POPS IN REGARDS TO THIS SYSTEM. && .AVIATION... 06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS STRONG SOUTHEAST WINDS WILL REMAIN THROUGH THE NIGHT AND MUCH OF THE DAY AS A COLD FRONT MOVES IN FROM THE WEST. THUS...THE WINDS WILL DECREASE AND BECOME NORTHWEST AT PIR...MBG AND ABR INTO THE EVENING. SOUTHEAST WINDS WILL BE FROM 20 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS AT TIMES. WITH THE STRONG LIFT TONIGHT...HIGH BASED SHOWERS AND POSSIBLE THUNDERSTORMS ARE EXPECTED AND COULD AFFECT ABR AND ATY. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...TDK SHORT TERM...PARKIN LONG TERM...TMT AVIATION...TDK WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Apr 22, 4:19 AM CDT, 23 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 419 AM CDT TUE APR 22 2014 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-230930- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 419 AM CDT TUE APR 22 2014 /319 AM MDT TUE APR 22 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SOUTHEAST WINDS WILL BECOME GUSTY THIS AFTERNOON AND FIRE DANGER REMAINS VERY HIGH ACROSS MUCH OF CENTRAL SOUTH DAKOTA TODAY. A LOW PRESSURE SYSTEM WILL WORK OUT OF THE ROCKIES INTO THE NORTHERN PLAINS OVER THE NEXT COUPLE OF DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS WITH IT. SHOWERS AND THUNDERSTORMS ARE FIRST INTRODUCED INTO THE FORECAST THIS EVENING...AND WILL PERSIST THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL MOVE ACROSS THE REGION WEDNESDAY...AIDING IN ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. DRIER AIR DOES APPEAR TO QUICKLY MOVE IN BEHIND THIS FRONT HOWEVER...SO GREATEST PRECIPITATION CHANCES WILL REMAIN ACROSS FAR EASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SERR
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 5:00 AM CDT | Fire Weather Watch | ABR | 10 hr | |
| Apr 23, 3:11 PM CDT | Red Flag Warning | ABR | 28 hr |
Nearby
Wind Advisories in South Dakota, 2014Wind Advisories in Minnesota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.